# SDR SIMA20150321008

- Difficulty date: March 21, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 14529986403
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QC FOUND THE COCKPIT UNDERFLOOR ACCESS HATCH 123BL PREVIOUS REPAIR DOUBLER CRACKED UNDER THE HINGE PIN BRACKET.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED A PERMANENT REPAIR ON THE COCKPIT UNDERFLOOR HATCH 123BL IAW ERS-EM-52MR-306.
